Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Jordan algebras of self-adjoint operators


Authors: Edward G. Effros and Erling Størmer
Journal: Trans. Amer. Math. Soc. 127 (1967), 313-316
MSC: Primary 46.65; Secondary 17.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0206733-X
MathSciNet review: 0206733
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 17.40

Retrieve articles in all journals with MSC: 46.65, 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206733-X
Article copyright: © Copyright 1967 American Mathematical Society